Distinguished EPJ Referees

Recommend this article

You can advise a colleague about this article by filling this form below.
Your colleague will receive an e-mail containing your message and a link to the selected article.

Message information

Here is the text to be sent:

[Your name] recommends the following article:

The quasi–abelian limit
H.M. Fried, Y. Gabellini and J. Avan
Eur. Phys. J. C, 13 4 (2000) 699-709
Published online: 17 March 2000
DOI: 10.1007/s100520000294

This e-mail has been sent using a form at https://www.epj.org.

Back to the article

Open calls for papers